# SDR HEEA116984

- Difficulty date: August 17, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Snias AS350B3
- Aircraft serial: 3234
- Aircraft time: 3,738 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Ecu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER GOV LIGHT ILLUMINATED PRIOR TO LANDING, UPON SHUTDOWN, ENGINE WOULD NOT REDUCE RPM FROM FLIGHT POSITION WHEN START SELECT SWITCH SET TO IDLE.  ENGINE WOULD NOT RESTART.  CLEANED CONNECTIONS AND REPLACED GOVERNOR FUSE, REPLACED FUSE HOLDER AND  REPLACED ECU.
